Our expert says:
Yes, Pediatrician or Paediatrician is an awkward word, isn't it ? The responses to such medication and its cessation are so individual, it is hard to predict how i will affect your child that his father has so unwisly stopped his Ritalin ( it should at least have been decided in consultation with his Paediatrician and psychologist, and not by his unqualified father/ But he will surely not be left to drop out of school. IF he starts to again encounter problems with learning, the school would presumably report this to the father, who, one hopes, would remember the diagnosis that had been reliably made, and consider re-starting his meds. Is there anyone else with who the father is on speaking terms, with whom you could discuss this concern ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.